Cheikh Ould  Hamoud 684

Cheikh Ould Hamoud

  • 06 705 6446
  • c.hamoud@ajman.ac.ae

Professor of Mathematics, Doctorat d'Etat ès Sciences Mathematiques in Functional Analysis

Since 1987 (29 Years) as Faculty Member, Section Coordinator, African Virtual University Coordinator, Head of Department, College Dean

• Functional Analysis
• Topological Algebras
• Commutativity and Structure

1- “Commutativity Criteria in Banach Algebra 2” Proceedings of the Fifth International Conference on Mathematical Sciences, Al Ain, UAE, March 2016.
2- “Commutativity Criteria in Banach Algebra” C. R. Math. Rep. Acad. Sci. Canada Vol. 37(3) 2015, pp.89-93.
3- “Completion of A-convex Algebras”, UAE Math Day, Paris-Sorbonne Univ. Abu Dhabi, 2015.